For many years, ergotamine has been used for the acute treatment of migraine. Ergotamine may produce coronary vasospasm, which is often associated with ischemic electrocardiography changes and angina pectoris. A 62-year-old woman who was admitted to the emergency department because of chest pain is described. She had a history of severe migraine attacks and started to use ergotamine tartrate 0.75 mg daily the day before. Electrocardiography revealed sinus tachycardia with left anterior hemiblock and T wave inversion in the precordial leads. Cardiac biomarker levels were elevated. After discontinuation of the drug and initiation of vasodilator treatment, her chest pain resolved. Patients with migraine may have an underlying vasospastic disorder predisposing them to coronary artery spasm. Physicians should be alerted to potential cardiac vasospastic effects of low-dose ergotamine in the treatment of migraine.